# SDR 2016FA0000571

- Difficulty date: October 6, 2016
- Submitted: November 16, 2016
- Operation: General aviation
- Aircraft: N604CD
- Make and model: Cndair CL6002B16
- Aircraft serial: 5402
- Aircraft time: 6,281 hours, 3,648 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Insulator
- Condition: Failed
- Location: Fuel System
- Part time: 6,281 hours, 3,648 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL MIGRATION FROM THE RT TANK TO CENTER TANK. UPON INVESTIGATION IT WAS FOUND THAT A CLAMP INSULATOR HAD FAILED AND STARTED TO CHAFE A SMALL DIAMETER FUEL LINE. THE FUEL LINE EVENTUALLY WAS PUNCTURED AND ALLOWED FUEL TO MIGRATE FROM THE RT TANK TO CENTER TANK.
